Don’t let a doctor prescribe you a benzo medication like klonopin, here’s a good reason why.

By | December 15, 2015

If you get even one prescription of a benzodiazepine medication like klonopin (clonazepam), valium (diazepam), xanax (alprazolam), and ativan (lorazepam), etc. your brain will likely become physically dependent on them after a few weeks use and you could end up like me here or worse. You could end up with countless pill bottles of something that might be helping for a couple weeks, but then it stops working as well and you then up the dose. You get your dose high enough to where your breathing starts to become too depressed. Then you decide you want to come off the meds. But guess what, you can’t just stop them. No, you are in for what is going to likely be over a year of trying to taper off your medication because even the smallest cut in dose is going to bring complete hell of withdrawal side effects.

These meds change the gaba properties in your brain, the chemical that helps calm your nervous system. When you start cutting the benzo medication out, your brain takes it harshly and takes a long time to adjust back to controlling gaba on its own again.

Please trust me when I say do not touch a benzo unless its your last hope. You may end up like me, or countless other people duped by their doctors into getting hooked on something that you are given no warning about its effects both during use and the complete hell of trying to come off of them.
Video Rating: / 5

Information sur le médicament cyproheptadine
Video Rating: / 5

12 thoughts on “Don’t let a doctor prescribe you a benzo medication like klonopin, here’s a good reason why.

  1. JonathansPiano

    I'm 20 and took Klonopin 2-3 times a day for 9 months when I was in high school and actually stopped it with no problems. I didn't have any withdrawal symptoms. i wasn't hooked. This video is kind of misleading because not EVERYONE will eventually get "hooked" to benzos. Everyone's bodies are different.

  2. treefrog1956

    I don't mean to be rude but didn't you know about the dangers of sustained tranquillizer use when you started taking them? I have been taking diazepam on an irregular basis since 1987 and I was well aware of tranquillizer addiction back then. If used properly, it is a highly effective medication. I suffer from temporal lobe epilepsy (simple partial status epilepticus) and it is the only medication that will bring an episode under control. I only take it if I have an attack or feel that one is imminent and have never taken it for more than three days consecutively.
    Tranquillizers now have a terrible reputation, which is a great shame because short-term use on a daily basis (five days) or occasional use over the long term can bring great relief to people suffering from panic attacks, anxiety, depression, muscle spasms and probably many other conditions I don't know about. Because of this reputation, people who really would benefit from informed use cannot get this medication because doctors are terrified of prescribing it and we now have the nonsense of doctors trying to treat panic attacks with SSRIs.
    I'm very sorry for the problems you have had but didn't you think to do some research before you took the medication? I wouldn't swallow any pill prescribed by a doctor until I knew about the possible side effects and issues of dependency. You can't always rely on their advice.
    Once again, I'm very sorry about your experience but the description below your video is spreading misinformation about an extremely useful medication and the possible consequence of this is that someone who has read this would refuse a short term prescription when it would be exactly the right medication for their condition. I know in my case that if I hadn't had access to diazepam I would be long dead.

  3. Daniel Morrell

    appreciate your video. I've been prescribed klonopin for about a year. it started at 0.5 mg twice a day, then a couple months later 1 mg twice a day and i have been on that ever since and i take it as prescribed. there are some days where i forget my second dose and i never feel any withdrawals. i realize one missed dose isn't that big of a deal, but I've also, here and there, taken half of my second dose instead of the full 1 mg in the afternoon and no negative side effects. i know everyone reacts differently to different chemicals. My doctor and I know this is not a long term plan. I tried a few SSRI"s prior to klonopin and i got bad side effects. so klonopin was basically the last resort for my doctor. I haven't felt the need to up my dose at all because i haven't had a panic attack since i was first prescribed. and my Generalized anxiety/social anxiety has been kept at bay. eventually i will taper off, but seeing as i have even gone a couple weeks taking 0.5 mg less per day without withdrawals, I feel confident that i won't have any issues getting off it. Do you know anyone that has kept a steady dose for a long time and came off it without the hell you went through? sorry for the long comment. I just know right now the klonopin is doing wonders for me and i haven't needed to up the dose since that 3rd month. i hope things are better for you now. thanks for the vid

  4. Anairen Rodriguez

    some of these commenters are so presumptuous and rude. why are they getting so defensive? it's dumb tbh

  5. TheSapidChef

    Keep in mind these medications are anti convlusants and have numerous theraputic capabilities. Dont dismiss the qualities of these meds because there information about the side effects are there.

  6. V Lynn

    Hi Brock, I was curious are you completely off Meds or did you replace with new Meds? And has you primary care doctor diagnosed you a specific medical issue?

  7. Olivia Ludke

    I'm so sorry you experienced that! I had the same thing happen to me on May 19th. 2010! I had never ever had a panic/anxiety attack in my life until that day! I was enjoying my day, sitting at a coffee shop and out of nowhere I felt all of the same symptoms you did. It's an awful thing to have and I hope you feel better in the future…..

Leave a Reply